Jump to content

Symptoms From Florinef Taper....what Do I Tell The Doc???


Recommended Posts

Hi all. I'm due for my first appointment with an integrative health doctor on Thursday, and I'm pouring over my records of the last year trying to put some of the pieces of the puzzle together for him.

I'm trying to explain the source of jitteriness that I have -- basically feels like someone plugged me into a low voltage wire, and so its like I constantly don't know what my blood pressure, etc. might do. Really hard to explain -- almost like the "shakes."

My Pdoc has more than once dismissed it as "anxiety," but I know what anxiety feels like -- this is more physiological. And, it seems to have started when I started to taper from .1 of the Florinef in January. At different doses the jitteriness has been better or worse, but it all seems to have started then. And, it gets worse around my cycle. Could Florinef be the culprit (i.e. too little)? I know when I go UP on Florinef, I get the same sensation (x100) for a couple of days but then it calms down. This is almost the reverse, but is constant.

My PCP seems to think my florinef dose is ok because my bp has been doing fine on my current dose (most often 100/60 - 105/65), and was even ok around my cycle this month (yes!). But I'm wondering if that is a good measure to go by or if this jitteriness I'm getting could be that my aldosterone and / or cortisol levels are off......any thoughts, input?! Thanks, as always :rolleyes:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...